Endomorphisms of the semigroup of nonnegative invertible matrices of order two over commutative ordered rings

E. Bunina, K. Sosov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Let R be a linearly ordered commutative ring with 1/2 generated by its invertible elements, G2(R) be the subsemigroup in GL2(R) consisting of all matrices with nonnegative elements. In this paper, we describe endomorphisms of the given semigroup.

Original languageEnglish
Pages (from-to)39-54
Number of pages16
JournalFundamental and Applied Mathematics
Volume23
Issue number4
StatePublished - 2021

Bibliographical note

Publisher Copyright:
© 2021, Lomonosov Moscow State University. All rights reserved.

Fingerprint

Dive into the research topics of 'Endomorphisms of the semigroup of nonnegative invertible matrices of order two over commutative ordered rings'. Together they form a unique fingerprint.

Cite this